# SDR MUIA201902154001

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N732MD
- Make and model: Cessna 208B
- Aircraft serial: 208B1083
- Aircraft time: 22,161 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Structure
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AIR RETURN TO DEPARTURE AND REPORTED THAT THEY HAD SMOKE AND FUMES IN THE COCKPIT. MX FOUND DEICING FLUID/GLYCOL IN AREA BETWEEN LH WINDSHIELD AND INSTRUMENT PANEL GLARESHIELD. THIS AREA CONTAINS AN AIR LINE WHICH ROUTES BLEED AIR FOR THE PNEUMATIC DEICE SYSTEM AND THIS LINE WILL BECOME HOT DURING AIRCRAFT OPERATION. THIS LINE HAD DEICING FLUID/GLYCOL ON IT. THIS ENTIRE AREA WAS CLEANED AND ALL ELECTRICAL SWITCHES AND WIRING IN THIS AREA WERE INSPECTED VISUALLY AND OPERATIONAL CHECKS SHOWED NO FAULTS TO ANY SYSTEMS OR COMPONENTS.
